MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/64; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/64; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Model Number 1236-2-864
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Ambulation or Postural Difficulties (2544)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the biolox head from the adm/ mdm poly insert.The devices were revised to a universal biolox head with sleeve and a new adm poly.Rep provided the primary usage sheet and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision due to disassociation is reported involving adm insert.The event description of disassociation was not confirmed.Method & results: product evaluation and results: product inspection - ma - material analysis is not performed as disassociation is not related to material integrity issue.Damage consistent with explantation.Visual inspection - as per the provided picture, nothing noteworthy can be noticed in the device except a few scratches around its rim.Functional and dimensional analysis could not be performed as device is not received in damage state.Clinical review: no medical records were available for clinician review.-product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event was reported about revision due to disassociation involving adm insert.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information is needed to complete the investigation for determining its root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation is reported involving an adm insert.The event was not confirmed.Method & results: product evaluation and results: nothing noteworthy can be noticed in the device except a few scratches around its rim.Pictures are also attached for further reference.Material analysis is not performed as disassociation is not related to material integrity issue.Damage consistent with explantation.Clinical review: a review of the provided medical records by a clinical consultant stated the following comment: "this case was previously reviewed and reported on by me under pi - 2468438, and other than restating the event description, no new clinical evidence is offered.It is still not possible to confirm the event descriptions nor prepare a medical report for this case." -product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to dissociation of the biolox head from the adm/ mdm poly insert.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.Further information is needed to complete the investigation for determining its root cause.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS 28/64
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10238336
Report Number0002249697-2020-01377
Device Sequence Number689383
Product Code MEH
UDI-Device Identifier04546540639059
UDI-Public04546540639059
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number1236-2-864
Device Catalogue Number1236-2-864
Device Lot Number38456601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer09/11/2020
05/27/2021
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date10/07/2020
06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR